# SDR FDEA201604151231

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 93,073 hours, 35,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES & MINOR DAMAGES ON SEAT TRACK SCALLOPS AT MAIN DECK CARGO COMPARTMENT, LBL 8.5 LT, BETWEEN FS 1521 & 1621.  R & R SEAT TRACK AT LBL 8.5, FROM STATION 1531 - 1631, IAW SRM 51-01-01 VOL II, ON MAIN DECK CARGO, MAJOR REPAIR.
